# SDR DALA2019052103160

- Difficulty date: May 19, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 66,278 hours, 24,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6701 SEAT 38D EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RPLD LIGHT ASSY AT 38D PER AMM 33-51. (5421780)
